# SDR FDEA201107192823

- Difficulty date: July 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163383
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TOP OF FLOORBEAM BS 950, RBL 50.  REMOVED UPPER TEE CAP IAW SRM 51-30-2.  FABRICATED NEW TEE CAP IAW SRM 53-10-2 FIGURE 7 AND SRM 51-30-5.   INSTALLED TEE CAP IAW SRM 51-30- 2 AND SRM 51-30-5.
